# SDR DALA2025012000452

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 CRACK INDICATIONS WERE FOUND AT LHS (CENTER POST, LOWER RADIUS), RHS (CENTER POST, LOWER RADIUS AND LOWER NODE CONTINUITY FITTING), FRONT WINDSHIELD FRAMING. CORRECTIVE ACTION: COMPILED WITH ER/A 622155-14. (0769742)
